American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Emmanuel Peyre and Yuri Tschinkel. Tamagawa numbers of diagonal cubic surfaces, numerical evidence. Math. Comp. 70 (2001) 367-387. MR 1681100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Arthur Baragar. Rational curves on K3 surfaces in $\mathbb{P}^1\times\mathbb{P}^1\times\mathbb{P}^1$ . Proc. Amer. Math. Soc. 126 (1998) 637-644. MR 1459107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Anand Pillay. Model theory and diophantine geometry. Bull. Amer. Math. Soc. 34 (1997) 405-422. MR 1458425.
Abstract, references, and article information
View Article: PDF

[34] N. I. Shepherd-Barron and R. Taylor. Mod 2 and mod 5 icosahedral representations. J. Amer. Math. Soc. 10 (1997) 283-298. MR 1415322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Pavlos Tzermias. Mordell-Weil groups of the Jacobian of the 5-th Fermat curve. Proc. Amer. Math. Soc. 125 (1997) 663-668. MR 1353401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Lucia Caporaso, Joe Harris and Barry Mazur. Uniformity of rational points. J. Amer. Math. Soc. 10 (1997) 1-35. MR 1325796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Julie T.-Y. Wang. $S$-integral points of $\mathbb{P}^n-\{2n+1$ hyperplanes in general position over number fields and function fields\}. Trans. Amer. Math. Soc. 348 (1996) 3379-3389. MR 1340189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Ehud Hrushovski. The Mordell-Lang conjecture for function fields. J. Amer. Math. Soc. 9 (1996) 667-690. MR 1333294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Shouwu Zhang. Positive line bundles on arithmetic varieties . J. Amer. Math. Soc. 8 (1995) 187-221. MR 1254133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Masato Kuwata. Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface . Proc. Amer. Math. Soc. 116 (1992) 955-959. MR 1116264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information
View Article: PDF

[42] A. Bremner and J. W. S. Cassels. On the equation $Y\sp{2}=X(X\sp{2}+p)$ . Math. Comp. 42 (1984) 257-264. MR 726003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Stephen Kudla. On the ${\mathbf{R}}$-forms of certain algebraic varieties. Bull. Amer. Math. Soc. 81 (1975) 471-473. MR 0379505.
Abstract, references, and article information
View Article: PDF

[44] A. P. Ogg. Diophantine equations and modular forms. Bull. Amer. Math. Soc. 81 (1975) 14-27. MR 0354675.
Abstract, references, and article information
View Article: PDF

[45] David E. Penney and Carl Pomerance. Three elliptic curves with rank at least seven . Math. Comp. 29 (1975) 965-967. MR 0376687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Don Goelman. Rational critical points of the reduced norm of an algebra. Bull. Amer. Math. Soc. 80 (1974) 138-141. MR 0337877.
Abstract, references, and article information
View Article: PDF

[47] David E. Penney and Carl Pomerance. A search for elliptic curves with large rank . Math. Comp. 28 (1974) 851-853. MR 0376686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] L. G. Roberts. An algebraic proof of an analytic result of Shuck's. Bull. Amer. Math. Soc. 79 (1973) 754-757. MR 0327764.
Abstract, references, and article information
View Article: PDF


Results: 31 to 48 of 48 found      Go to page: 1 2